Journals / Turkish Journal of Mathematics and Computer Science / 2020 / Volume: 12 Issue: 2

On Quasi-Conformal Flat Para-Sasakian Manifolds

Pages
—
Publication Date
2020-12-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, we work on the sectional curvature properties of an invariant submanifold of a quasi-conformally flat para-Sasakian manifold.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we present some new results on invariant submanifolds of a para-Sasakian manifold under the quasi-conformally flatness condition.
📊
Key Findings & Data:Firstly, we examine flatness of quasi-conformal curvature tensor on para-Sasakian manifolds.
💡
Conclusion & Impact:Finally, we work on the sectional curvature properties of an invariant submanifold of a quasi-conformally flat para-Sasakian manifold.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Para-Sasakian manifold · invariant submanifolds · quasi-conformal curvature tensor

Abstract

In this paper, we present some new results on invariant submanifolds of a para-Sasakian manifold under the quasi-conformally flatness condition. Firstly, we examine flatness of quasi-conformal curvature tensor on para-Sasakian manifolds. We prove that a quasi-conformally flat para-Sasakian manifold is an $ \eta $-Einstein manifold. Also, we give some results on the sectional curvature of such manifolds. Secondly, we consider the invariant submanifolds of a quasi-conformally flat para-Sasakian manifold. We prove that a totally umbilical submanifold of a para-Sasakian manifold is invariant. In addition, we investigate curvature properties of such submanifolds and we show that a totally umbilical invariant submanifold of a quasi-conformally flat para-Sasakian manifold is an $ \eta $-Einstein manifold. Finally, we work on the sectional curvature properties of an invariant submanifold of a quasi-conformally flat para-Sasakian manifold.

🔖

Cite This Article

Ünal, İ., Sarı, R. (2020). On Quasi-Conformal Flat Para-Sasakian Manifolds. Turkish Journal of Mathematics and Computer Science, Volume: 12 Issue: 2. https://doi.org/10.47000/tjmcs.765297

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (16)

  1. Adati, T., \textit{On conformally recurrent and conformally symmetric P-Sasakian manifolds}, TRU Math., \textbf{13}(1977), 25-32.
  2. Aksoy Sar\i, E., \"Unal, \.I, Sar\i, R., \textit{CR submanifolds of para Sasakian manifolds with semi-symmetric non-metric connection}, Proceeding Book of 4. (2019) International Conference on Computational Mathematics and Engineering Sciences Antalya ISBN: 77733.
  3. Blair, D. E., Riemannian geometry of contact and symplectic manifolds. Springer Science and Business Media (2010).
  4. De, U. C., Pathak, G.,\textit{ On P-Sasakian manifolds satisfying certain conditions}, J. Indian Acad. Math. \textbf{16}(1994), 72-77.
  5. De, U. C., Guha, N.,\textit{ On a type of P-Sasakian manifold}, \.Istanbul Univ. Fen Fak. Mat. Der. \textbf{51}(1992), 35-39.
  6. De, U. C., \"Ozg\"ur, K., Arslan, C., Murathan, A., Y\i ld\i z, \textit{On a type of para-Sasakian manifold}, Mathematica balcanica, \textbf{22}(2008), 25-36.
  7. Kaneyuki, S., Williams, F. L., \textit{Almost paracontact and parahodge structures on manifolds}, Nagoya Mathematical Journal, \textbf{99}(1985), 173-187.
  8. \"Ozg\"ur, C., Tripathi, M. M. \textit{On P-Sasakian manifolds satisfying certain conditions on the concircular curvature tensor}, Turk J Math., \textbf{31}(2)(2007), 171-179.
  9. Sasaki, S., Almost contact manifolds, Lecture notes. Mathematical institute, Tohoku University, \textbf{19}(1965), 65.
  10. Turgut Vanli, A., \"Unal, I., \textit{Conformal, concircular, quasi-conformal and conharmonic flatness on normal complex contact metric manifolds}, International Journal of Geometric Methods in Modern Physics, \textbf{14}(05)(2017), 1750067.
  11. \"Unal, I., \textit{Some Flatness Conditions on Normal Metric Contact Pairs}, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., \textbf{69}(2020), 262-271.
  12. Turgut Vanli, A., \"Unal, I., \textit{H-curvature tensors on IK-normal complex contact metric manifolds}, International Journal of Geometric Methods in Modern Physics, \textbf{15}(12) (2018), 185-205.
  13. \"Unal, I., Sari, R., Vanli Turgut, A., \textit{Concircular curvature tensor on generalized Kenmotsu manifolds}, G\"um\"u\c{s}hane University Journal of Science and Technology Institute, (2018), 99-105.
  14. Yano, K., Kon, M., \textit{Structures on manifolds}, Series in Pure Mathematics, \textbf{3}(1984) World Scientific, https://doi.org/10.1142/0067
  15. Yano, K., Sawaski, S., \textit{Riemannian manifolds admitting a conformal transformation group}, J. Diff. Geo. \textbf{2}(1968)
  16. Zamkovoy, S., \textit{Canonical connections on paracontact manifolds}, Annals of Global Analysis and Geometry, \textbf{36}(1) (2009), 37-60.